X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (4834) 4834
Book Chapter (73) 73
Book / eBook (37) 37
Conference Proceeding (34) 34
Newspaper Article (12) 12
Dissertation (4) 4
Magazine Article (1) 1
Paper (1) 1
Reference (1) 1
Web Resource (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (2827) 2827
mathematics, applied (2179) 2179
cauchy problem (2005) 2005
mathematical analysis (1053) 1053
cauchy-problem (828) 828
mathematics, general (796) 796
analysis (790) 790
differential equations (713) 713
partial differential equations (609) 609
cauchy problems (591) 591
approximation (462) 462
studies (455) 455
existence (452) 452
uniqueness (449) 449
ordinary differential equations (427) 427
mathematical models (410) 410
mathematical functions (367) 367
boundary value problems (360) 360
stability (359) 359
physics (322) 322
operators (317) 317
physics, mathematical (294) 294
applications of mathematics (275) 275
difference and functional equations (270) 270
equations (265) 265
boundary conditions (253) 253
mechanics (229) 229
well-posedness (229) 229
convergence (228) 228
banach space (224) 224
applied mathematics (220) 220
research (220) 220
algebra (218) 218
mathematical theorems (215) 215
cauchy schwarz inequality (212) 212
theorems (212) 212
theoretical, mathematical and computational physics (210) 210
analysis of pdes (205) 205
article subject (204) 204
mathematics, interdisciplinary applications (197) 197
global existence (192) 192
nonlinearity (185) 185
coefficients (171) 171
mathematics - analysis of pdes (171) 171
blow-up (161) 161
systems (161) 161
functional analysis (157) 157
algorithms (154) 154
conservation laws (152) 152
regularity (147) 147
continuous functions (146) 146
polynomials (146) 146
statistics & probability (146) 146
integrals (137) 137
mathematical methods in physics (134) 134
eigenvalues (132) 132
evolution (129) 129
wave equations (129) 129
differential-equations (126) 126
optimization (126) 126
well posed problems (124) 124
semigroups (121) 121
algebra and number theory (118) 118
numerical analysis (118) 118
regularization (118) 118
banach spaces (117) 117
engineering (115) 115
estimates (115) 115
asymptotic properties (113) 113
geometry (113) 113
continuity (111) 111
usage (111) 111
mathematical research (108) 108
integers (107) 107
diffusion (106) 106
derivatives (105) 105
cauchy-problems (104) 104
engineering, multidisciplinary (104) 104
nonlinear equations (101) 101
entropy (99) 99
fluid dynamics (99) 99
inverse problems (98) 98
mathematical physics (98) 98
equation (93) 93
error rates (92) 92
weak solutions (92) 92
existence theorems (91) 91
shallow-water equation (89) 89
dirichlet problem (87) 87
viscosity (87) 87
mathematical constants (86) 86
scalars (86) 86
computational mathematics and numerical analysis (85) 85
waves (85) 85
interpolation (84) 84
calculus (83) 83
physics, general (83) 83
spaces (83) 83
approximations and expansions (81) 81
integral equations (81) 81
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (18) 18
Gerstein Science - Stacks (13) 13
Physics - Stacks (2) 2
Mathematical Sciences - Missing (1) 1
OISE - Stacks (1) 1
Online Resources - Online (1) 1
Trinity College (John W Graham) - Stacks (1) 1
UofT at Mississauga - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (4996) 4996
German (21) 21
French (20) 20
Japanese (8) 8
Spanish (8) 8
Chinese (3) 3
Czech (3) 3
Russian (3) 3
Belarusian (1) 1
Croatian (1) 1
Portuguese (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Proceedings of the American Mathematical Society, ISSN 0002-9939, 08/1999, Volume 127, Issue 8, pp. 2259 - 2264
Journal Article
Abstract and applied analysis, ISSN 1687-0409, 2013, Volume 2013, pp. 1 - 4
Recently, the concept of -ward continuity was introduced and studied. In this paper, we prove that the uniform limit of -ward continuous functions is -ward... 
Sequences (Mathematics) | Functions, Continuous | Research | Mathematical research | Cauchy problem
Journal Article
Journal Article
Mathematics of Computation of the American Mathematical Society, ISSN 0025-5718, 05/2011, Volume 80, Issue 275, pp. 1431 - 1458
We give sufficient conditions under which the convergence of finite difference approximations in the space variable of possibly degenerate second order... 
Integers | Approximation | Mathematical theorems | Difference equations | Uniqueness | Mathematical functions | Coefficients | Continuous functions | Induction assumption | Richardson's method | Finite differences | Extrapolation to the limit | Cauchy problem | EXTRAPOLATION | MATHEMATICS, APPLIED | finite differences | extrapolation to the limit
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 02/2003, Volume 131, Issue 2, pp. 487 - 499
...(t)) eqnarray where the set-valued function F is locally Lipschitz and takes values which are nonempty and closed. The relaxation considered is the inclusion eqnarray DI... 
Integers | Mathematical intervals | Approximation | Mathematical theorems | Topological theorems | Differentials | Trajectories | Mathematical functions | Cauchy problem | Continuous functions | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Indiana University Mathematics Journal, ISSN 0022-2518, 1/2013, Volume 62, Issue 1, pp. 333 - 354
Journal Article
Complex Variables and Elliptic Equations, ISSN 1747-6933, 04/2014, Volume 59, Issue 4, pp. 462 - 483
In this paper, in the terms of the Cauchy transform, the continuous linear functionals on the spaces of functions holomorphic in the polydisc are described... 
Cauchy transform | analytic functions | anisotropic weighted spaces | polydisc | mixed norm | continuous linear functionals | MATHEMATICS | 46E15 | 47B38 | 32A10 | 32C37 | Functionals | Analytic functions | Mathematical analysis | Transforms | Images | Norms | Complex variables | Representations
Journal Article
Decisions in economics and finance, ISSN 1593-8883, 2017, Volume 40, Issue 1-2, pp. 301 - 315
Quasilinear utility functions are often met in various economic applications. We provide an axiomatization of preferences that are representable by a continuous quasilinear utility function... 
Economics | Public Finance | D11 | Economic Theory/Quantitative Economics/Mathematical Methods | Quasilinear utility | Preferences representation | Management | Finance, general | Cauchy’s functional equation | Operations Research/Decision Theory | Connectedness | Econometrics | D81 | D61 | Axioms | Utility functions | Continuity (mathematics)
Journal Article
SIAM Journal on Numerical Analysis, ISSN 0036-1429, 4/1996, Volume 33, Issue 2, pp. 456 - 474
Journal Article
Iranian Journal of Mathematical Sciences and Informatics, ISSN 1735-4463, 05/2018, Volume 13, Issue 1, pp. 97 - 102
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2009, Volume 349, Issue 2, pp. 420 - 435
... , χ ∈ H , and h : [ 0 , T ) × H → H is a uniformly Lipschitz function, is studied in order to establish continuous dependence results for solutions to approximate well-posed problems... 
Continuous dependence on modeling | Nonlinear ill-posed problem | Abstract Cauchy problem | MATHEMATICS | MATHEMATICS, APPLIED | EQUATIONS | BANACH-SPACE
Journal Article
Materials and Manufacturing Processes: Special Issue on Genetic Algorithms, ISSN 1042-6914, 04/2015, Volume 30, Issue 4, pp. 414 - 424
Journal Article
Journal of computational and applied mathematics, ISSN 0377-0427, 2020, Volume 368, p. 112526
.... Convergence of the numerical method is demonstrated in weighted uniform normed spaces of continuous functions... 
Weighted spaces of continuous functions | Cauchy singular integro-differential equations | Polynomial collocation methods and convergence | MATHEMATICS, APPLIED | INTEGRAL-EQUATIONS | UNIFORM-CONVERGENCE
Journal Article
Filomat, ISSN 0354-5180, 1/2015, Volume 29, Issue 1, pp. 159 - 178
Journal Article
Mathematics of Computation of the American Mathematical Society, ISSN 0025-5718, 07/2004, Volume 73, Issue 247, pp. 1235 - 1259
Journal Article
Journal of King Saud University - Science, ISSN 1018-3647, 10/2010, Volume 22, Issue 4, pp. 217 - 221
In this paper the notion of contraction mappings on probabilistic metric spaces and probabilistic 2-metric spaces are applied. Several fixed point theorems for... 
Probabilistic metric spaces | Menger space | Continuous t-norm | Distribution function | Cauchy sequence | 2-Metric spaces | Fixed point
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2007, Volume 331, Issue 1, pp. 342 - 357
We apply semigroup theory and other operator-theoretic methods to prove Hölder-continuous dependence on modeling for the inhomogeneous ill-posed Cauchy problem in Banach space... 
Continuous dependence on modeling | Ill-posed problems | Abstract Cauchy problem | MATHEMATICS | MATHEMATICS, APPLIED | abstract Cauchy problem | GENERATORS | HOLOMORPHIC SEMIGROUPS | continuous dependence on modeling | III-posed problems | CAUCHY-PROBLEM | EVOLUTION-EQUATIONS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.